# SDR AALA201801179005

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 53,496 hours, 26,287 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD HAS DELAMINATION AND CRACKED ALSO DARK AREAS IN DELAMINATED  BY ELECTRICAL CONNECTION.   AIRCRAFT WAS GROUNDED.  REPLACED CENTER WINDOW PER AMM 56-10-01.
